File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A class of unitarily invariant norms on B(H)

TitleA class of unitarily invariant norms on B(H)
Authors
KeywordsExposed point
Extreme point
Isometric isomorphism
S-number
Issue Date2001
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2001, v. 129 n. 4, p. 1065-1076 How to Cite?
AbstractLet H be a complex Hubert space and let B(H) be the algebra of all bounded linear operators on H. For c = (c1, ..., ck), where c1 ≥ ⋯ ≥ Ck > 0 and p ≥ 1, define the (c,p)-norm of A ∈ B(H) by ∥A∥c,p = (∑i=1 kcisi(A)p) 1/p where si(A) denotes the ith s-numbers of A. In this paper we study some basic properties of this norm and give a characterization of the extreme points of its closed unit ball. Using these results, we obtain a description of the corresponding isometric isomorphisms on B(H). ©2000 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/42997
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
References

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.contributor.authorLi, CKen_HK
dc.contributor.authorTu, CCNen_HK
dc.date.accessioned2007-03-23T04:36:31Z-
dc.date.available2007-03-23T04:36:31Z-
dc.date.issued2001en_HK
dc.identifier.citationProceedings Of The American Mathematical Society, 2001, v. 129 n. 4, p. 1065-1076en_HK
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42997-
dc.description.abstractLet H be a complex Hubert space and let B(H) be the algebra of all bounded linear operators on H. For c = (c1, ..., ck), where c1 ≥ ⋯ ≥ Ck > 0 and p ≥ 1, define the (c,p)-norm of A ∈ B(H) by ∥A∥c,p = (∑i=1 kcisi(A)p) 1/p where si(A) denotes the ith s-numbers of A. In this paper we study some basic properties of this norm and give a characterization of the extreme points of its closed unit ball. Using these results, we obtain a description of the corresponding isometric isomorphisms on B(H). ©2000 American Mathematical Society.en_HK
dc.format.extent223312 bytes-
dc.format.extent25088 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_HK
dc.relation.ispartofProceedings of the American Mathematical Societyen_HK
dc.rightsFirst published in American Mathematical Society Proceedings, 2001, v. 129, p. 1065-1076, published by the American Mathematical Societyen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectExposed pointen_HK
dc.subjectExtreme pointen_HK
dc.subjectIsometric isomorphismen_HK
dc.subjectS-numberen_HK
dc.titleA class of unitarily invariant norms on B(H)en_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=129&spage=1065&epage=1076&date=2001&atitle=A+class+of+unitarily+invariant+norms+on+B(H)en_HK
dc.identifier.emailChan, JT:jtchan@hkucc.hku.hken_HK
dc.identifier.authorityChan, JT=rp00663en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-23044522103en_HK
dc.identifier.hkuros63207-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-23044522103&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume129en_HK
dc.identifier.issue4en_HK
dc.identifier.spage1065en_HK
dc.identifier.epage1076en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChan, JT=8246867400en_HK
dc.identifier.scopusauthoridLi, CK=8048590800en_HK
dc.identifier.scopusauthoridTu, CCN=13611191200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats